MathSciNet Relay Station
MathSciNet bibliographic data
MR422751 34B25 (65L10)
Keller, Joseph B. The minimum ratio of two eigenvalues. SIAM J. Appl. Math. 31 (1976), no. 3, 485–491.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement